# SDR SIMA200231711

- Difficulty date: November 7, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, ONE DENT ON CARGO FRAME 677 WAS FOUND.  DAMAGE WAS LOCATED ON THE RIGHT SIDE NEAR THE FLOOR SUPPORTS.  REMOVED DAMAGED AREA BY CUTOUT.  PERFORMED AN EDDY CURRENT INSPECTION OF THE CUT OUT.  NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004631, PARA 11, AND STANDARD SRM PRACTICES.  (M)
